# SDR CA960311024

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC3
- Engine: Pwa R1340*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, ENGINE MALFUNCTIONED. AIRCRAFT LANDED ON FLOATS WITHOUT INCIDENT. CYLINDER FOUND CRACKED. CYLINDER REPLACED.
